MAUDE Adverse Event Report: ABBOTT MEDICAL AMULET STEERABLE DELIVERY SHEATH; CATHETER DELIVERY SHEATH

ABBOTT MEDICAL AMULET STEERABLE DELIVERY SHEATH; CATHETER DELIVERY SHEATH
Model Number STRBL-14F-075
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Hematoma (1884)
Date of Event 06/17/2025
Type of Reportable Event Serious Injury
Event or Problem Description
Crd_1064 - veritas, patient site id: (b)(6).It was reported that on (b)(6) 2025 a 28mm amplatzer amulet 2 was chosen for implant with a 14f amulet steerable delivery sheath.Post-procedurally, a hematoma at the vascular access site was noted and the patient's hemoglobin dropped from 15.1 to 10.1 mg/dl.The patient was admitted to the intensive care unit and a femostop was placed.The patient was discharged on (b)(6) 2025.It was also reported that on (b)(6) 2025, the patient received a blood transfusion.
 
Additional Manufacturer Narrative
The device will not be returned for evaluation, the device was reportedly discarded.Investigation is not yet complete.A follow-up report will be submitted with all additional relevant information.
 
Additional Manufacturer Narrative
It was reported that post amulet implant procedure a hematoma at the vascular access site was noted and the patient's hemoglobin dropped.The device was not returned to abbott for analysis.Based on the information received, the cause of the reported hematoma could not be determined.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed and the product met all specifications.The reported unexpected medical intervention and surgical intervention were the results of case-specific circumstances, as a pressure was applied and the patient also received a blood transfusion.There were no complaints associated with any other devices from the lot.There is no indication of a product quality issue with respect to labeling design or manufacturing of the device.
 
Event or Problem Description
(b)(4) - veritas, patient site id: (b)(6).It was reported that on (b)(6) 2025 a 28mm amplatzer amulet 2 was chosen for implant with a 14f amulet steerable delivery sheath.Post-procedurally, a hematoma at the vascular access site was noted and the patient's hemoglobin dropped from 15.1 to 10.1 mg/dl.The patient was admitted to the intensive care unit and a femostop was placed.The patient was discharged on (b)(6) 2025.It was also reported that on (b)(6) 2025, the patient received a blood transfusion.

Brand Name
AMULET STEERABLE DELIVERY SHEATH
Common Device Name
CATHETER DELIVERY SHEATH
Manufacturer (Section D)
ABBOTT MEDICAL
5050 nathan lane n
plymouth MN 55442
Manufacturer (Section G)
ABBOTT MEDICAL REG#3007113487
177 county road b east
st. paul MN 55117 1789
Manufacturer Contact
karen krouse
5050 nathan lane n
plymouth, MN 55442
6517565400
MDR Report Key22609168
Report Number2135147-2025-04102
Device Sequence Number5384394
Product Code DQY
UDI-Device Identifier05415067049094
UDI-Public(01)05415067049094(17)280331(10)10809528
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K250426
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Study,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/21/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberSTRBL-14F-075
Device Catalogue NumberSTRBL-14F-075
Device Lot Number10809528
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/30/2025
Supplement Date Received by Manufacturer08/06/2025
Initial Report FDA Received Date07/25/2025
Supplement Report FDA Received Date08/21/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/08/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age85 YR
Patient SexFemale
Patient Weight84 KG